# SDR 2010F00177

- Difficulty date: July 22, 2010
- Submitted: July 22, 2010
- Operation: General aviation
- Filed by: Empire Airlines Inc, repair station COER135A
- Aircraft: N807FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 383
- Aircraft time: 32,571 hours, 36,760 cycles
- Engine: Pwa PW120
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: S53671318210
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT CREASE BEAM WEB AFT OF FRAME 39 HAS AREAS OF CORROSION BEYOND SRM LIMITS. (LEVEL II)  REMOVED CORROSION IAW ATR 72 SRM 51-21-42 REV 77.  FOUND MATERIAL LOSS TO BE BEYOND SRM LIMITS IAW ATR 72 SRM 53-61-00 FIG 301 AND 53-67-70 FIGURE 109 ITEM 30 REV 77.  REMOVED RT CREASE BEAM WEB AFT OF FRAME 39 IAW ATR 72 51-25-01 AND 51-25-03 OF SRM REV 77.
